# SDR SWAA2022020710054

- Difficulty date: December 18, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON AFT CARGO BAY FORWARD BULKHEAD FRAME AT BS 727+4; RBL 10 TO RBL 12; WL 155 TO WL 154. / CORROSION AT ACB FWD BULKHEAD FRAME 72714U; RBL 10 TO RBL 12; WL 155 TO WL 154. 2' X 1.5'X0.002 NO LIMITS GIVEN IN SRM; REPAIRED PER ATS ER - 17-05580 REV IR; SWA EA 1-753-32112 REV IR
